# SDR DALA1615643705

- Difficulty date: December 19, 2012
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 42,098 hours, 17,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE BS 727B SPLICE STRAPS LBL 45.50, LBL 24.75, RBL 24.75, RBL 45.50 CRACKED.
